A 36-year-old female asked:
can low potassium levels cause skin rashes on face?
1 doctor answer • 1 doctor weighed in
Cardiology 48 years experience
3.5k viewsAnswered >2 years ago
A 41-year-old member asked:
Penicillin v potassium used for chlamydia?
2 doctor answers • 8 doctors weighed in
Obstetrics and Gynecology 34 years experience
5.9k viewsReviewed >2 years ago
Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily, had bad experience like extreme anxiety , upper back pain , difficulty urination,
1 doctor answer • 4 doctors weighed in
Infectious Disease 56 years experience
Side-effects?: If you have negative symptoms which you can attribute to medication you have been taking, stop taking it. Fexofenadine may cause headache, dizziness, diarrhea, vomiting, pain in arms, legs, or back, cough, hives, rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, etc. Difficulty with urination would be unusual. See your doctor to make sure.
5.7k viewsReviewed >2 years ago
A 17-year-old male asked:
I'm on Benicar (olmesartan) 20 mg for high blood pressure now. Is this safe? Will my potassium get to high or my kidneys fail? And will it control pulse rate as well
2 doctor answers • 4 doctors weighed in
Nephrology and Dialysis 42 years experience
See below: Benicar (olmesartan) is a class of anti hypertensive medication called ace inhibitors. One of the side effects is high potassium and levels need to be monitored? If blood falls too low , there is risk for developing kidney failure.It is a a good pressure medication and can also reduce protein " leakage " from the kidney and has other beneficial effects.
5.6k viewsAnswered >2 years ago
A 28-year-old male asked:
I am a 28 yo male. I have always had recurring mouth ulcers and fungal infection on penis glans..Lately also having recurrent eye burns and joint pain?
1 doctor answer • 5 doctors weighed in
Dentistry 32 years experience
Multiple symptoms?: Sounds like the symptoms you describe could indicate an std. I would suggest you seek a physician.
5.6k viewsReviewed >2 years ago
A 17-year-old male asked:
I'm on lopressor, benicar, (olmesartan) omeprazole, and ativan. Can any of these cause low calcium and potassium blood levels?
2 doctor answers • 2 doctors weighed in
Child Psychiatry 35 years experience
5.5k viewsReviewed >2 years ago
Last updated Nov 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.